zbMATH — the first resource for mathematics

Une variante de la méthode de majoration de Cauchy. (French) Zbl 0156.32601

Full Text: DOI
[1] Rosenbloom, P. C., The Majorant Method.Proc. Symp. Pure Math. vol. IV. Partial differential equations. AMS Providence, R.I., 1961. · Zbl 0178.44801
[2] Friedman, A., A new proof and generalization of the Cauchy-Kowalevski theorem.Trans. Amer. Math. Soc., 98 (1961), 1–20. · Zbl 0117.31002
[3] Hörmander, L.,Linear partial differential operators. Berlin 1963. · Zbl 0108.09301
[4] Lednev, N. A., A new method for solving partial differential equations.Math. Sbornik, 22 (64), (1948), 205–259.
[5] Gyunther, N. M., On analytic solutions of the equations=f(x, y, z, p, q, r, t).Mat. Sbornik, 32 (1924), 26–42.
[6] Leray, J.,Hyperbolic differential equations. Institute for Advanced Study, Princeton 1953. (Notes polycopiées, édition épuisée.).
[7] Gårding, L., Kotake, T., & Leray, J., Uniformisation et singularité principale du problème de Cauchy linéaire, à données holomorphes. Problème de Cauchy [I]-[V]. A paraître. · Zbl 0156.33101
[8] Persson, J., A boundary problem for analytic linear systems with data on intersecting hyperplanes.Math. Scand., 14 (1964), 106–110. · Zbl 0156.32501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.